| Model Number |
LTV 2200 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported to vyaire medical that the lap top ventilator 2200 alarmed chk (check) circuit.The peep (positive end expiratory pressure) and inspiratory pressure are not according control.The customer confirmed that there is no patient involvement associated with this reported event.
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).The device was received and checked for the related failure.The lap top ventilator 2200 pass the leak test but chk circuit alarm was present.The peep (positive end-expiratory pressure) and the inspiratory pressure are not according to control.As a resolution, the analog board, accumulator, ppin ppout solenoid assembly was replaced but the failure remains the same.The solenoid manifold was replaced and the failure was solved.Based on the analysis the failure is on solenoid manifold.In addition to the reported failure unit fail red led screen.Based on failed red led screen check also the failure on main board.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.